# SDR F3LA00218

- Difficulty date: August 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, FOUND REPORTED 16 CRACKS IN FORWARD CARGO DOOR SCUFF PLATE.  MAINTENANCE INSTALLED NEW SCUFF PLATE.  (M)
